MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRICAL VENOUS OCCLUDER (EVO); CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRICAL VENOUS OCCLUDER (EVO); CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 12-80-10
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that an electrical venous occluder (evo) gave a faulty encoder error message during maintenance activity.There was no patient involvement.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the electrical venous occluder (evo).The incident occurred in wien, austria.In order to solve the issue, the encoder was replaced by livanova field service representative who was at customer site for maintenance activity.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: complaints database analysis revealed no similar events since unit installation in 2008 and no adverse and concerning trends about the reported failure mode have been triggered by periodical complaints statistical analysis.In addition, an analysis of the complaints database did not reveal further events related to this unit.Based on the collected information, it cannot be ruled out that a faulty encoder board led to the reported issue.
 
Event or Problem Description
See initial report.

Brand Name
ELECTRICAL VENOUS OCCLUDER (EVO)
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key18892577
Report Number9611109-2024-00132
Device Sequence Number18018716
Product Code DXC
UDI-Device Identifier04033817900504
UDI-Public(01)04033817900504(11)201229
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12-80-10
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown